# SDR UPS08M51860

- Difficulty date: February 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Rt Ib Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING IB AILERON UPPER SURFACE AT OB VERY LE HAS 5 INCH LONG DEEP GOUGE RUNNING THRU REPAIR DOUBLER.  REMOVED PREVIOUS REPAIR DOUBLER AND FILLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER AND FILLER PER MD-11 SRM 57-00-01 AND 51-35-01.
